Logic for Meinongian Object Theory Semantics

Jacquette, Dale (2009). Logic for Meinongian Object Theory Semantics. In: Gabbay, Dov M.; Woods, John (eds.) Logic from Russell to Church. Handbook of the History of Logic: Vol. 5 (pp. 29-76). Amsterdam: Elsevier

Full text not available from this repository. (Request a copy)

Item Type:

Book Section (Book Chapter)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy

UniBE Contributor:

Jacquette, Dale

Series:

Handbook of the History of Logic

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:20

Last Modified:

04 May 2014 23:26

URI:

https://boris.unibe.ch/id/eprint/35729 (FactScience: 202546)

Actions (login required)

Edit item Edit item
Provide Feedback